MAUDE Adverse Event Report: SLEEPSAFE BEDS SLEEPSAFE; SAFETY BED [HOSPITAL BED]

SLEEPSAFE BEDS SLEEPSAFE; SAFETY BED [HOSPITAL BED]
Model Number S2
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 03/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Resubmitted (b)(6) 2022.(b)(6) [pt] advised that dexter has broken his wrist while in a sleepsafe bed.Dexter's grandfather alleged that dexter had his hand wedged between the mattress and the panel and speculates that dexter twisted and broke his wrist.(b)(6) advised that grandfather was told by the nurses that dexter wedges his hand down there "all the time." arranged for grandfather ((b)(6)) to call sleepsafe.Grandfather advises that he was told by the rn that the nurse pulled dexter's hand out of the gap and did not notice any signs of injury at that time.Apparently no one witnessed the event.Grandfather advises that dexter is a complex care child.Grandfather further advised that there is an osteo diagnosis and that this may have contributed to susceptibility to this type injury.We called the dme (all about pediatrics) requesting that the bed be evaluated.Dme inspected and advised that the zone 3 / 5 gaps look proper per design.

Brand Name
SLEEPSAFE
Common Device Name
SAFETY BED [HOSPITAL BED]
Manufacturer (Section D)
SLEEPSAFE BEDS
3629 reed creek drive
bassett VA 24055
Manufacturer (Section G)
SLEEPSAFE BEDS
3629 reed creek drive
bassett VA 24055
Manufacturer Contact
robert baldacci
3629 reed creek drive
bassett, VA 24055
8668522337
MDR Report Key15487173
Report Number3008061384-2022-00001
Device Sequence Number6511625
Product Code FNJ
UDI-Device Identifier10860000213742
UDI-Public10860000213742
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 YR
Patient SexMale
Patient RaceWhite